# SDR A6WA201040055

- Difficulty date: December 15, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR EXTERNAL STIFFENERS CRACKED AT UPPER WELD.  REPAIRED CRACKS (2 EA) IAW REO 601R-49-11-070.
